# SDR 99ZZZX2041

- Difficulty date: March 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: AOG Aircraft Service Inc, repair station A83R661J
- Aircraft: N947CE
- Make and model: Braero HS125700A
- Aircraft serial: 257128
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Corroded
- Location: Hydraulic System
- Component: Dunlop
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYDRAULIC HOSE FAILURE DUE TO CORROSION OF METAL BRAID AND SWAGE.  THIS COVERED BY PLASTIC MATERIAL IN WHICH UNABLE TO SEE UNLESS THE PLASTIC IS PEELED BACK.  NOTE:  SAME PART NUMBER HOSES ARE ON EARLY RAYTHEON MODELS HAVE A MANDATORY LIFE LIMIT.  THE HS 125-700 SERIES AIRCRAFT WAS NOT INCLUDED WITH THE CURRENT REVISION OF THE MAINTENANCE SCHEDULE.
